# SDR SWAA2021082393054

- Difficulty date: July 10, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 28INCH OF FRONT SPAR LT HORIZONTAL STAB ; 2021-325546 / [01] EQUIPMENT P/N PHASEC 3D; S/N 587435\03; DUE DATE 02-DEC-21 WAS USED.; [02] TOOL USED RADIUS GAGE P/N: S167C S/N : AE-35947 DUE DATE 27/JAN/22; [03] TOOL USED: P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 01-DEC-21.; [04] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 28INCH OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 THIS REPAIR IS CATEGORY A AND NOT RE-INSPECTION REQUIRED; [05] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 28INCH OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 THIS REPAIR IS CATEGORY A AND NOT RE-INSPECTION REQUIRED
